I've been withdrawing from suboxone for six days, and at the end of the sixth day i did some oxycontin. huge mistake i know. but i'm wondering is that going to start my withdrawals all over? it just doesn't seem like it would but i still am not feeling well on day seven now. please someone help me i have no one to relate to.
Dear finally, welcome to the site. You didn't list info most of uas would like to have before we try to answer. How long were you on subs, did you taper before jumping off, and how fast did you taper. If a patient tapers off, they don't have withdrawal or it is really mild. Please hit comment and answer these questions, the answers you give will help us troubleshoot this for you. Thanks, patti
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Sep 2009 • 85 answers
Posted 25 Oct 2010 • 4 answers
Posted 21 Jan 2011 • 3 answers
Posted 23 May 2011 • 6 answers
Posted 18 Jun 2011 • 2 answers